# SDR SIMA202108132001

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 39,575 hours, 34,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP.-C/A-RAR RH OVERWING EMERGENCY LIGHT BULB IAW AMM 33-50-10. OPC GOOD.
